# SDR SIMA9700972

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 2430 · DC Generating System
- Part: Dc Bpcu
- Part number: 1050032
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CID - FLT 4074 - NR 1 DC GENERATOR FAULTED, AIRCRAFT WAS DIVERTED TO CID AND LANDED SAFELY.  AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO ORD, WHERE MAINTENANCE RAI'D DC BPCU, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
